# SDR UALA2011120106611

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 47,710 hours, 18,042 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS FAULT LIGHT.  FAULTED FWD FLIGHT ATTENDANT PANEL.  REPLACED F/A PANEL FAULT CLEARED, ALL OPS NORMAL.
